# SDR ASOA2013082908929

- Difficulty date: August 28, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 11,250 hours, 7,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLOOR LIGHTING IN GALLERY IS MISSING.  REPLACED PHOTO LUMINESCENT STRIP IAW AMM 33-51-01, NO FURTHER DEFECT NOTED.
